# SDR ASAA2023011541517

- Difficulty date: January 15, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N247AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36364
- Aircraft time: 23,192 hours, 7,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SILDE EMERGENCY LIGHT AT L1 DOOR INOP. GROUNDED - YES. RELAMPED SLIDE EMERGENCY LIGHT AT L1 DOOR REF B737-900 AMM 33-51-04.OPS CHECK GOOD.
